# SDR SWIA2019121746950

- Difficulty date: October 26, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFNER AT RBL 9 AT FS 409+128 IS CRACKED AT THE BOTTOM O/B SIDE, IN THE FWD ECS COMPARTMENT (C-CHECK) RO 12/14/2019  REPARIED VERTICAL STIFFNER AT RBL 9 AT FS 409+128 WAS CRACKED AT THE BOTTOM O/B SIDE, IN THE FWD ECS COMPARTMENT IAW:REO.
